Table of Contents Author Guidelines Submit a Manuscript
Journal of Chemistry
Volume 2015 (2015), Article ID 986402, 10 pages
http://dx.doi.org/10.1155/2015/986402
Research Article

Unbiased Diffusion through a Linear Porous Media with Periodic Entropy Barriers: A Tube Formed by Contacting Ellipses

Universidad Autónoma Metropolitana Iztapalapa, Avenue San Rafael Atlixco 186, 09340 México, DF, Mexico

Received 18 February 2015; Accepted 26 May 2015

Academic Editor: Demeter Tzeli

Copyright © 2015 Yoshua Chávez et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yoshua Chávez, Marco-Vinicio Vázquez, and Leonardo Dagdug, “Unbiased Diffusion through a Linear Porous Media with Periodic Entropy Barriers: A Tube Formed by Contacting Ellipses,” Journal of Chemistry, vol. 2015, Article ID 986402, 10 pages, 2015. doi:10.1155/2015/986402